# SDR AU970652

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P2
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE DOOR PILLAR AND DOOR MAIN CABLE ATTACHMENT BRACKET CRACKED.
